# SDR VNAA2012123100018

- Difficulty date: December 31, 2012
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 21,230 hours, 21,050 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Controller
- Part number: GG690800123
- Part serial: 00307
- Condition: Malfunctioned
- Location: Anti-Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED LEFT BLEED DUCT WARNING MESSAGE DURING CLIMBOUT.  CREW PERFORMED QRH, RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  WARNING MESSAGE EXTINGUISHED SEVERAL MINUTES AFTER QRH WAS RUN.  MAINTENANCE TROUBLESHOT LEFT BLEED WARNING AND REMOVED AND REPLACED AILC (ANTI-ICE AND LEAK DETECTION CONTROLLER) DUE TO BEING UNABLE TO READ EVENT LOCATION HISTORY FROM AILC.  MAINTENANCE CLEANED AND REPOSITIONED TWO (2) LEFT BLEED LOOPS DUE TO HIGH RESISTANCE AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
